# SDR DL73G030831

- Difficulty date: September 12, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N232DZ
- Make and model: Boeing 737-3L9
- Aircraft serial: 24220
- Aircraft time: 33,428 hours, 21,124 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Part number: D229
- Condition: Broken
- Location: Rt Flap Xmitter
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH INTO BOS SET FLAPS TO 2, FLAP IND SHOWED LT FLAP AT ALMOST 1.  RT FLAP JUST OUT OF UP, NO ROLL.  FOUND WIRES TO PINS 1 AND 2 OF D229 RT FLAP POS XMITTER PLUG BROKEN AT PINS.  CRIMPED NEW PINS, OPERATED FLAPS, SYS OK.
